Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 95, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 4, 2012, 2:30 PM EDT for 4 counties in Georgia. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2012, 2:30 PM EDT (18:30 UTC)
- Expired
- Jun 4, 2012, 3:30 PM EDT
- In force
- 60 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Chatham County, GA, Liberty County, GA, McIntosh County, GA
The radar
The Jacksonville radar (KJAX), 116 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 2:59 PM EDT | TSTM WND DMG | Darien, GA | A EMERGENCY MANAGER REPORTED 2 TREES DOWN ALONG HIGHWAY 99. |
| Jun 4, 3:00 PM EDT | TSTM WND DMG | Carnigan, GA | A EMERGENCY MANAGER REPORTED A TREE DOWN IN CARNIGAN GEORGIA. |
| Jun 4, 3:01 PM EDT | TSTM WND DMG | 1 N Darien, GA | TREES AND POWERLINES WERE REPORTED BLOWN DOWN ALONG HIGHWAY 17 JUST NORTH OF DARIEN. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 1:09 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1842 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
050
WUUS52 KCHS 041830
SVRCHS
GAC029-051-179-191-041930-
/O.NEW.KCHS.SV.W.0095.120604T1830Z-120604T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
230 PM EDT MON JUN 4 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHEASTERN BRYAN COUNTY IN SOUTHEAST GEORGIA...
EXTREME SOUTH CENTRAL CHATHAM COUNTY IN SOUTHEAST GEORGIA...
EXTREME SOUTHEASTERN LIBERTY COUNTY IN SOUTHEAST GEORGIA...
EASTERN MCINTOSH COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 330 PM EDT
* AT 230 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM ST. CATHERINES
ISLAND TO 6 MILES NORTHWEST OF BLACKBEARD ISLAND TO 22 MILES
NORTHWEST OF DARIEN...MOVING SOUTHEAST AT 45 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
EXTREME CLOUD TO GROUND LIGHTNING...
* SOME LOCATIONS IN THE WARNING INCLUDE...
ST. CATHERINES ISLAND...CRESCENT...BLACKBEARD ISLAND...VALONA...
MERIDIAN...SAPELO ISLAND...RIDGEVILLE...DARIEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ANOTHER STRONG THUNDERSTORM WAS NEAR RICEBORO.
TAKE SHELTER AS THUNDERSTORMS APPROACH.
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3132 8136 3130 8142 3133 8144 3135 8151
3179 8109 3177 8106 3172 8113 3163 8112
3155 8117 3147 8119 3140 8125 3137 8124
3137 8127 3130 8125 3129 8129
TIME...MOT...LOC 1830Z 310DEG 38KT 3166 8107 3155 8124
3151 8172
$$3 follow-up statements
781
WWUS52 KCHS 041907
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
307 PM EDT MON JUN 4 2012
GAC029-051-041917-
/O.CAN.KCHS.SV.W.0095.000000T0000Z-120604T1930Z/
BRYAN GA-CHATHAM GA-
307 PM EDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL CHATHAM
AND EXTREME SOUTHEASTERN BRYAN COUNTIES HAS BEEN CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA.
LAT...LON 3132 8136 3130 8142 3133 8144 3135 8151
3156 8131 3157 8117 3155 8117 3147 8119
3140 8125 3137 8124 3137 8127 3130 8125
3129 8129
TIME...MOT...LOC 1907Z 310DEG 38KT 3148 8102 3144 8116
3136 8143
$$
GAC179-191-041930-
/O.CON.KCHS.SV.W.0095.000000T0000Z-120604T1930Z/
LIBERTY GA-MCINTOSH GA-
307 PM EDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN MCINTOSH AND EXTREME SOUTHEASTERN LIBERTY
COUNTIES...
AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9
MILES EAST OF BLACKBEARD ISLAND TO BLACKBEARD ISLAND TO DARIEN...
MOVING SOUTHEAST AT 45 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLACKBEARD
ISLAND...CARNIGAN...DARIEN...MERIDIAN...RIDGEVILLE...SAPELO ISLAND...
VALONA AND WOLF ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... AVOID OPEN SPACES AND REMAIN LOW...KEEPING YOUR DISTANCE
FROM TALL OBJECTS SUCH AS TREES AND UTILITY POLES. IF INDOORS...STAY
AWAY FROM WINDOWS AND PLUMBING. ELECTRICAL APPLIANCES SHOULD BE
UNPLUGGED UNTIL THE THUNDERSTORM IS NO LONGER A THREAT.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA.
&&
LAT...LON 3132 8136 3130 8142 3133 8144 3135 8151
3156 8131 3157 8117 3155 8117 3147 8119
3140 8125 3137 8124 3137 8127 3130 8125
3129 8129
TIME...MOT...LOC 1907Z 310DEG 38KT 3148 8102 3144 8116
3136 8143
$$712
WWUS52 KCHS 041914
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
314 PM EDT MON JUN 4 2012
GAC179-041924-
/O.CAN.KCHS.SV.W.0095.000000T0000Z-120604T1930Z/
LIBERTY GA-
314 PM EDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN LIBERTY
COUNTY HAS BEEN CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA.
LAT...LON 3132 8136 3130 8142 3133 8144 3135 8151
3145 8140 3147 8131 3147 8122 3140 8125
3137 8124 3137 8127 3130 8125 3129 8129
TIME...MOT...LOC 1914Z 310DEG 38KT 3136 8112 3133 8125
3132 8137
$$
GAC191-041930-
/O.CON.KCHS.SV.W.0095.000000T0000Z-120604T1930Z/
MCINTOSH GA-
314 PM EDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN MCINTOSH COUNTY...
AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7
MILES SOUTHEAST OF SAPELO ISLAND TO WOLF ISLAND TO DARIEN...MOVING
SOUTHEAST AT 45 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CARNIGAN...DARIEN...RIDGEVILLE...SAPELO ISLAND AND WOLF ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA.
&&
LAT...LON 3132 8136 3130 8142 3133 8144 3135 8151
3145 8140 3147 8131 3147 8122 3140 8125
3137 8124 3137 8127 3130 8125 3129 8129
TIME...MOT...LOC 1914Z 310DEG 38KT 3136 8112 3133 8125
3132 8137
$$931
WWUS52 KCHS 041923
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
323 PM EDT MON JUN 4 2012
GAC191-041933-
/O.EXP.KCHS.SV.W.0095.000000T0000Z-120604T1930Z/
MCINTOSH GA-
323 PM EDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCINTOSH COUNTY
WILL EXPIRE AT 330 PM EDT...
AT 323 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA.
LAT...LON 3132 8136 3130 8142 3133 8144 3135 8151
3145 8140 3147 8131 3147 8122 3140 8125
3137 8124 3137 8127 3130 8125 3129 8129
TIME...MOT...LOC 1923Z 310DEG 38KT 3129 8104 3126 8117
3126 8129
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 1:57 PM EDT, 33 minutes earlier.
Area forecast discussion, Jun 4, 1:57 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 157 PM EDT MON JUN 4 2012 .SYNOPSIS... A COLD FRONT WILL GRADUALLY ADVANCE INTO THE REGION TODAY THROUGH THE EARLY PART OF THE WEEK...LIKELY LINGERING IN THE VICINITY OF THE AREA THROUGH LATE WEEK. HIGH PRESSURE IS EXPECTED TO RETURN BY THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... EARLY THIS AFTERNOON...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHEAST GA...FAR SOUTHERN SC...AND PARTS OF THE COASTAL WATERS UNTIL 7 PM. EXCELLENT SURFACE HEATING HAS TAKEN PLACE IN THE AREAS THAT REMAINED CLOUD FREE THIS MORNING AND CAPE VALUES HAVE RISEN TO IN EXCESS OF 1500 J/KG. THIS DESTABILIZATION COMBINED WITH DEEP WESTERLY SHEAR ON THE ORDER OF 45-50 KTS HAS ALLOWED A NUMBER OF STRONG TO SEVERE STORMS TO DEVELOP. WITH THE DEGREE OF DESTABILIZATION THAT HAS TAKEN PLACE...THE FAVORED MODE OF CONVECTION IS DISCRETE CELLS WITH SOME SUPERCELLULAR STRUCTURE. DAMAGING WIND GUSTS...LARGE HAIL...AND EVEN AN ISOLATED TORNADO WILL BE POSSIBLE THROUGH THE LATE AFTERNOON HOURS. SO FAR THE STORMS THAT ARE ONGOING HAVE A HISTORY OF PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS...AND SOME ROTATION. THESE STORMS WILL CONTINUE TO SINK SOUTH AND EASTWARD WITH TIME AND THE OVERALL COVERAGE AND SEVERE THREAT WILL DIMINISH AFTER MID AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... ALL FORECAST PARAMETERS REMAIN HIGHLY UNCERTAIN TONIGHT AND WILL DEPEND GREATLY THE IMPACT OF AFTERNOON CONVECTION. CHANCE POPS ARE CERTAINLY IN ORDER AS A SLOW-MOVING COLD FRONT SLIPS INTO THE REGION...WITH HIGHEST POPS JUSTIFIED ACROSS THE SOUTH. HOWEVER... PRECIPITATION COVERAGE COULD REMAIN SPARSE IN THE WAKE OF ORGANIZED AFTERNOON CONVECTION...OR ANOTHER CONVECTIVE COMPLEX COULD PUSH INTO THE REGION FROM THE NW OVERNIGHT. THE UNSETTLED PATTERN WILL CONTINUE THIS PERIOD AS A NEARLY STATIONARY FRONT LIES OVER/NEAR THE AREA AND UPPER SHORTWAVE TROUGHS TRAVERSE THE AREA. GENERALLY HAVE THE HIGHEST RAIN CHANCES CONFINED TO SOUTHEAST GEORGIA WHERE DEEPER MOISTURE/INSTABILITY ARE EXPECTED. COULD SEE SOME SEVERE STORMS...MAINLY TUESDAY AFTERNOON SOUTH OF INTERSTATE 16 WHERE THE GREATEST SHEAR/INSTABILITY ARE EXPECTED. TEMPERATURES NEAR NORMAL TUESDAY...THEN LIKELY COOLING OFF SLIGHTLY WED/THU. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... THE PERSISTENT UPPER TROUGH ALONG THE EAST COAST WILL LIKELY SHIFT OFFSHORE FRIDAY...PUSHING THE SURFACE FRONT SOUTHEAST OF THE AREA AND ALLOWING HIGH PRESSURE TO BUILD IN FROM THE NORTHWEST FOR THE WEEKEND. THE HIGH WILL THEN SHIFT OFFSHORE BY MONDAY. BELOW NORMAL TEMPS FRIDAY/FRIDAY NIGHT WILL CLIMB BACK TO NEAR NORMAL SAT/SUN. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... THE BIGGEST NEAR TERM CONCERN FOR THE UPCOMING TAF PERIOD IS THE CHANCE FOR THUNDERSTORMS AT KSAV OVER THE NEXT FEW HOURS. THERE IS ONE STORM THAT WILL LIKELY MOVE ACROSS THE AIR FIELD SHORTLY WITH GUSTY WINDS AND REDUCED VISIBILITIES...BUT PROLONGED SUB-VFR CONDITIONS ARE NOT ANTICIPATED. THE CHANCE FOR THUNDERSTORMS IN THE VICINITY WILL DIMINISH AFTER THE NEXT 2-3 HOURS WITH JUST SHOWERS EXPECTED THEREAFTER. AT KCHS...JUST SHOWERS ARE EXPECTED THROUGH THE AFTERNOON AS STORMS FROM EARLIER THIS MORNING WORKED THE AREA OVER. AFTER THE STORMS THIS AFTERNOON/EVENING...THERE ARE SOME INDICATIONS THAT RESTRICTED CEILINGS COULD DEVELOP LATE TONIGHT. RIGHT NOW MODEL GUIDANCE IS STILL A BIT MIXED ON THE LIKELIHOOD...SO THE TAFS REMAIN VFR WITH THIS PACKAGE. AN ADDITIONAL ROUND OF THUNDERSTORMS COULD APPROACH THE REGION FROM THE NW LATE TONIGHT AS WELL...BUT CONFIDENCE IN ITS EXACTLY LOCATION AND TIMING IS TOO LOW TO WARRANT MENTIONING IN THE FORECAST. EXTENDED AVIATION OUTLOOK...SMALL CHANCE OF PERIODIC SUB-VFR CONDITIONS THROUGH THU AS THE FRONT LINGERS OVER/NEAR THE AREA. && .MARINE... OUTSIDE THUNDERSTORMS...W/SW WINDS WILL AVERAGE UP TO 20 KT TODAY INTO THIS EVENING...THEN WILL VEER TOWARD THE NW AND WILL DIMINISH SOMEWHAT OVERNIGHT. ISOLATED GUSTS TO 25 KT ARE POSSIBLE...ESPECIALLY BEYOND 20 NM...BUT LOW PROBABILITY PRECLUDES AN SCA. SEAS WILL REMAIN 2-4 FT...PERHAPS AS HIGH AS 5 FT BEYOND 20 NM. THUNDERSTORMS COULD PRODUCE HAZARDOUS CONDITIONS TODAY...ESPECIALLY THIS AFTERNOON/EARLY EVENING. FURTHER...THUNDERSTORMS COULD GREATLY ALTER LOCAL WINDS AT ANY TIME TODAY AND TONIGHT. TUESDAY THROUGH SATURDAY...A NEARLY STATIONARY FRONT WILL REMAIN ACROSS THE AREA THROUGH AT LEAST THURSDAY BEFORE HIGH PRESSURE BUILDS IN FROM THE NORTHWEST BY THE END OF THE WEEK. ALTHOUGH THERE WILL BE SOME WIND/WAVE SURGES DO NOT ANTICIPATE ANY ADVISORIES AT THIS TIME. && .TIDES/COASTAL FLOODING... THROUGH MID WEEK...PERIGEAN SPRING TIDES COULD PRODUCE MINOR SALT WATER FLOODING DURING EACH EVENING HIGH TIDE. HIGH TIDE THIS EVENING WILL OCCUR BETWEEN 730 PM AND 930 PM ACROSS COASTAL COUNTIES. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...BSH SHORT TERM...SPR/RJB LONG TERM...RJB AVIATION...BSH MARINE...SPR/RJB TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 4, 1:37 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 137 PM EDT MON JUN 4 2012 AMZ330-350-SCZ044-045-051745- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- DORCHESTER-INLAND BERKELEY- 137 PM EDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ050-052-051745- CHARLESTON-TIDAL BERKELEY- 137 PM EDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD AGAIN PRODUCE SHALLOW SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD PRODUCE SHALLOW SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE TUESDAY AND WEDNESDAY EVENINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ352-354-GAZ099>101-114>116-118-137-138-140-SCZ047-051745- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-CANDLER-BULLOCH-EFFINGHAM- TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY- INLAND MCINTOSH-INLAND JASPER- 137 PM EDT MON JUN 4 2012 ...SEVERE THUNDERSTORM WATCH 351 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY AFTERNOON...MAINLY SOUTH OF INTERSTATE 16 ACROSS SOUTHEAST GEORGIA. DAMAGING WINDS WILL BE THE MAIN HAZARD...ALTHOUGH LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ374-GAZ087-088-SCZ040-042-043-051745- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON- 137 PM EDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY AFTERNOON...MAINLY SOUTH OF INTERSTATE 16 ACROSS SOUTHEAST GEORGIA. DAMAGING WINDS WILL BE THE MAIN HAZARD...ALTHOUGH LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ117-119-139-141-SCZ048-051-051745- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL JASPER- 137 PM EDT MON JUN 4 2012 ...SEVERE THUNDERSTORM WATCH 351 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD AGAIN PRODUCE SHALLOW SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY AFTERNOON...MAINLY SOUTH OF INTERSTATE 16 ACROSS SOUTHEAST GEORGIA. DAMAGING WINDS WILL BE THE MAIN HAZARD...ALTHOUGH LARGE HAIL WILL ALSO BE POSSIBLE. COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD PRODUCE SHALLOW SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE TUESDAY AND WEDNESDAY EVENINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ049-051745- COASTAL COLLETON- 137 PM EDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD AGAIN PRODUCE SHALLOW SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY AFTERNOON...MAINLY SOUTH OF INTERSTATE 16 ACROSS SOUTHEAST GEORGIA. DAMAGING WINDS WILL BE THE MAIN HAZARD...ALTHOUGH LARGE HAIL WILL ALSO BE POSSIBLE. COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD PRODUCE SHALLOW SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE TUESDAY AND WEDNESDAY EVENINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 4, 1:45 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
145 PM EDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM MARINE HAIL HINESVILLE 31.85N 81.60W
06/04/2012 E1.75 INCH LIBERTY GA TRAINED SPOTTER
NUMEROUS REPORTS OF GOLF BALL SIZE HAIL NEAR THE
HOSPITAL IN HINESVILLE.
&&
EVENT NUMBER CHS1200291
BDCLocal storm report, Jun 4, 1:47 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
147 PM EDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM TSTM WND DMG 3 NNW HINESVILLE 31.89N 81.61W
06/04/2012 LIBERTY GA TRAINED SPOTTER
SEVERAL SPOTTERS REPORTED NUMEROUS LARGE TREES DOWN ON
FORT STEWART.
&&
EVENT NUMBER CHS1200292
BDCLocal storm report, Jun 4, 1:54 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
154 PM EDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 1 ESE HINESVILLE 31.84N 81.59W
06/04/2012 E1.75 INCH LIBERTY GA TRAINED SPOTTER
SPOTTER REPORTED GOLF BALL SIZE HAIL AND NUMEROUS LARGE
LIMBS DON ON STEWART DRIVE.
0140 PM TSTM WND DMG 1 ESE HINESVILLE 31.84N 81.59W
06/04/2012 LIBERTY GA TRAINED SPOTTER
SPOTTER REPORTED GOLF BALL SIZE HAIL AND NUMEROUS LARGE
LIMBS DON ON STEWART DRIVE.
&&
EVENT NUMBER CHS1200293
EVENT NUMBER CHS1200294
BDCLocal storm report, Jun 4, 2:14 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
214 PM EDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL HINESVILLE 31.85N 81.60W
06/04/2012 E1.75 INCH LIBERTY GA TRAINED SPOTTER
NUMEROUS REPORTS OF GOLF BALL SIZE HAIL NEAR THE
HOSPITAL IN HINESVILLE.
&&
CORRECTED EVENT
EVENT NUMBER CHS1200291
DPBLocal storm report, Jun 4, 2:25 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
225 PM EDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HAIL 2 ESE FORT STEWART 31.85N 81.48W
06/04/2012 M1.00 INCH LIBERTY GA TRAINED SPOTTER
A TRAINED WEATHER SPOTTER REPORTED QUARTER SIZE HAIL
ALONG MAIN TRAIL ROAD.
&&
EVENT NUMBER CHS1200295Local storm report, Jun 4, 2:27 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
227 PM EDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL 1 NE GLENNVILLE 31.94N 81.92W
06/04/2012 E1.00 INCH TATTNALL GA PUBLIC
THE PUBLIC REPORTED QUARTER SIZE HAIL.
&&
EVENT NUMBER CHS1200296
DPBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:47 AM EDT | Special Marine Warning | CHS | 118 min | |
| Jun 4, 12:47 PM EDT | Special Weather Statement | CHS | Bulloch, Candler, Evans | 28 min |
| Jun 4, 12:52 PM EDT | Special Marine Warning | CHS | 67 min | |
| Jun 4, 12:54 PM EDT | Special Weather Statement | CHS | Long | 51 min |
| Jun 4, 12:58 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty, Long, Tattnall | 62 min |
| Jun 4, 1:23 PM EDT | Tornado Warning | CHS | Bryan, Liberty, Long | 37 min |
| Jun 4, 1:28 PM EDT | Special Weather Statement | CHS | Chatham | 17 min |
| Jun 4, 1:34 PM EDT | Special Marine Warning | CHS | 86 min | |
| Jun 4, 1:42 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Effingham, Liberty | 48 min |
| Jun 4, 1:44 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty, Long, McIntosh | 46 min |
| Jun 4, 1:50 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, Long, Tattnall | 40 min |
| Jun 4, 2:04 PM EDT | Special Marine Warning | CHS | 116 min | |
| Jun 4, 2:22 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty, Long, McIntosh | 53 min |
| Jun 4, 3:56 PM EDT | Coastal Flood Advisory | CHS | 7 hr | |
| Jun 4, 5:08 PM EDT | Special Weather Statement | CHS | Long | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.